# SDR SWAA2023020999690

- Difficulty date: February 7, 2023
- Submitted: February 10, 2023
- Operation: Air carrier
- Aircraft: N469WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33859
- Aircraft time: 62,400 hours, 37,220 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID L/H EMERGENCY LIGHT BATTERY PACK FAILED CAPACITY TEST<[01] REMOVED AND REPLACED L/H EMERGENCY LIGHT BATTERY PACK OPS CHECK GOOD PER AMM 33-51-06
